# SDR DHL2001747532

- Difficulty date: February 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING FWD UPPER AND LOWER SPAR STIFFENERS, RT & LT OF NR 5 L/E FLAP ACTUATOR HAVE MED CORROSION.
